# SDR SCNA20240214034

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 17,630 hours, 6,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 731111: - 1R GIRT BAR HOLDER NOT HOLDING. - RESOLUTION: ADJUSTED 1R GIRT BAR REF AMM 25-66-00, OPS CHECK GOOD.
